# SDR HNAA2024050900339

- Difficulty date: April 12, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 68 S17-18l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT DOOR FUSELAGE CUTOUT ANGLE AT FRM68 BETWEEN STGR17L AND STGR18L IS CORRODED.  REMOVED AND INSTALLED NEW SERVICEABLE SHEAR CLIP ANGLE PN/ 145-25175-001 IAW EMB145LR SRM 51-40-02
